After Methotrexate Shot

8 Replies
gkaren2706 - May 22

Hi everyone! I am new here and I am just wondering if anybody out there has had the methotrexate shot for an ectopic and what your pms symptoms were like afterwords. I had the shot myself in March and now I am having alot more pms symptoms than I did previously. Has anyone else had this experience?

 

princess_20 - May 23

Hello gkaren i had my Methotrexate shot May 2nd and im still waiting for my 1st period to come so i can try again...it seems like its taking forever!! how far were you when you had the shot? i was 6 weeks. how long did it take before you got your 1st period after the shot?

 

gkaren2706 - May 24

I was about 6.5 weeks. After the shot I bled for about 2 weeks then it was about three after that I got a "normal?" period. alot mor cramping than usual. Now I think I am preggo again...find out tomorrow. This month I just have light spot and alot of either pms or pg symptoms. I was told today it could take a couple of months for it to regulate again and to expect a few long cycles.

 

michelle003 - May 25

I too am wondering what to expect. Does it hurt when actually have to lose the baby? I just got my shot yesturday and already started getting nausea and some small cramping. And now I'm terrified of what is to come.

 

gkaren2706 - May 25

well there was some cramping during the first week. enough that I had to lay down with a heating pad all day and take tylenol(make sure you only take tylenol)the worst part for me was the bleeding...really heavy some clots etc. then things got better from there. everyone is different but from all my reading this is about the normal. you should stop bleeding by about 2 weeks out.

 

gkaren2706 - May 25

as far as trying again, which I am in the same boat as I said...wait until you have had a "regular" period to start trying. I have read that the shot could affect your egg if you get preggo too soon. I also started charting so I can get preggo faster(I hope) and also get an understanding of my cycle. (at least I know I am ovulating lol)

 

gkaren2706 - May 25

I guess what I am trying to say is that all you can do is try to relax...I know how hard that is...and take it easy. keep in touch and let me know how things are going for you...you can email me at [email protected] if you want to talk more and I will also still check here.

 

princess_20 - May 27

Hello Michelle, after i got the shot i bled for about 1 1/2 to 2 weeks. but for the most part mine was spotting. i did get the bad cramps and had to take tylenol and lay on the heating pad too. and as for the clots mine were all really small except for one, i was shocked when this really big one came out (sorry TMI) and before it came out i had super bad cramps but after that one all the cramps stopped. now like i said before im just waiting for my regular AF....

 

michelle003 - May 27

Hey. I'm on the 3rd day now.. which my doctors said it should start to get bad. But so far today (I live in Germany, my husband is in the army so it's like 6:30p.m.) I've only get lightheaded once and awhile and some nausea here and there. And for some reason less bleeding then what I have had. I go tomorrow morning to run more tests make sure everything is going as it should. I've tried pampering myself to try to take my minds off things.. but it's only a temp. fix. Speractically throughout the day I just start crying. This sucks :(

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?